# SDR UALA2012011300273

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 44,509 hours, 5,572 cycles
- Engine: Pwa PW40903
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY TERMINAL BLOCKS DAMAGED UNDER COUNTER TOP.   REPLACED TERMINAL BLOCK AT 205, INSTALLED TEMPORARY TERMINAL BLOCK POS 300 TO MAKE WIRING OPERATIVE.
